# SDR SWAA060250

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 58,510 hours, 53,981 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Mechanism
- Part number: 657596025
- Condition: Binding
- Location: Lt Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS BINDING.  FOUND LT AILERON TOWERSHAFT BINDING.  REMOVED AND REPLACED LT AILERON TOWERSHAFT FEEL & CENTERING MECHANISM PER MM.
